# SDR CALA2024093000723

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,888 hours, 26,275 cycles
- Engine: Rroyce TAYMK6108
- System (JASC): 7500 · Engine Bleed Air System
- Part: Liner
- Part number: ED101208SD
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ON ENG 2 DISCOVERED MISSING ACOUSTIC ATTENUATOR LOCATED AT 9 OCLOCK POSITION. SEE PHOTO REMOVED AND REPLACED ENG NO.2 9 OCLOCK ACOUSTIC ATTENUATOR IAW MM  75-32-10 OK TO CONTINUE
